# SDR DALA1201536303

- Difficulty date: January 11, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER SURFACE OF UPPER TEE CORRODED BS 880 RBL 22-34. S=2"X1.  REPAIRED FLOORBEAM PER SRM 53-20-51 REPAIR 5 FIG 201.
